# SDR SWAA2014091732064

- Difficulty date: July 13, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 21,790 hours, 9,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SWITCH DEPRESSOR BRACKET AFT OF UPPER DOOR FRAME CRACKED.  R & R BRACKET IAW SRM.
